# SDR SWIA201024162

- Difficulty date: May 3, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 19,038 hours, 17,295 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS HARD TO OPEN.  (FLT 6560)  CLEANED SERVICE DOOR SEAL.
